Calpol Infant Suspension Strawberry Flavour 2+ Months 100ml

£3.50
100 ML | £3.50 per 100ML
4302893

For gentle pain and fever relief. Easy dose syringe. See details below. Always read the label
Suitable for: Babies and children from 2 months to 6 years.
Active ingredients: Paracetamol 120mg/5ml

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Calpol Infant Suspension is a strawberry flavoured oral suspension and will relieve pain and/or fever in many conditions including:

  • Teething
  • Headache
  • Toothache
  • Sore throat
  • Post-immunisation fever
  • Cold and flu
  • Earache
  • Other aches and pains.

Suitable for

Babies and children from 2 months to 6 years.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

This product is intended for use in children aged 2 months to 6 years.

For oral use only.

Shake the bottle for at least 10 seconds before use. Do not overfill spoon. Always use the spoon supplied with the pack.

Never give more medicine than is shown in the table. Do not exceed the stated dose.


1. Post-vaccination fever

Child's Age - 2-3 months; How Much - 2.5 ml (small end of spoon). If necessary, after 4-6 hours, give a second 2.5 ml dose.


2. Other causes of pain and fever - if your baby weighs over 4 kg and was born after 37 weeks

Child's Age - 2-3 months; How Much - 2.5 ml (small end of spoon). If necessary, after 4-6 hours, give a second 2.5 ml dose.

Child's Age: 3-6 months; How Much - up to 4 times a day: One 2.5 ml spoonful (small end)

Child's Age: 6-24 months; How Much - up to 4 times a day: One 5 ml spoonful (large end)

Child's Age: 2-4 years; How Much - up to 4 times a day: One 5 ml spoonful (large end) and one 2.5ml spoonful (small end)

Child's Age: 4-6 years; How Much - up to 4 times a day: Two 5 ml spoonfuls (large end)

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Do not give to babies less than 2 months of age.

Do not give more than 2 doses.

If further doses are needed, talk to your doctor or pharmacist.

Hazards and Cautions

Do not give to babies under 2 months old. Consult your doctor.

For oral use only. Shake the bottle thoroughly

Do not exceed the stated dose.

Leave at least 4 hours between doses. Please see enclosed leaflet.

Wipe the neck of the bottle and do not over tighten on replacing the cap.

As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product. If symptoms persist consult your doctor.

CONTAINS PARACETOMOL: Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.


Storage:

Do not store about 25ºC.

Keep bottle in outer carton


Keep all medicines out of the reach and sight of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

120mg/5ml Paracetamol

Ingredients

Active ingredients: 120mg/5ml Paracetamol

Other ingredients: Sucrose, E420, E214, E216, E218 and E122.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.